Applied Mathematics

Vol.4 No.8(2013), Paper ID 35092, 3 pages



Remarks on Extremal Overfull Graphs


Modjtaba Ghorbani


Department of Mathematics, Faculty of Science, Shahid Rajaee Teacher Training University, Tehran, Iran


Copyright © 2013 Modjtaba Ghorbani et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


How to Cite this Article

M. Ghorbani, "Remarks on Extremal Overfull Graphs," Applied Mathematics, Vol. 4 No. 8, 2013, pp. 1106-1108. doi: 10.4236/am.2013.48149.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.